# SDR CALA2019101101731

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 35,460 hours, 12,244 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65503
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR INTERIOR SKIN GOUGED BELOW TORQUE BOX NEAR ADJUSTMENT NUT ON DOOR TORQUE TUBE. REPAIRED R-1 DOOR SKIN BELOW TORQUE BOX REF EC/RA 5211-01645. WORK PERFORMED ON FLEETCYCLE N/R 9699892. PLACED ON DIP TO ACCOMPLISH INITIAL INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER, REF EC/RA 5211-01645 PART 2.
